Hydroxychloroquine manufacturer changed | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Hydroxychloroquine manufacturer changed

Discussion in 'Medications' started by FlagBoss, Aug 25, 2018.

  1. FlagBoss

    FlagBoss Registered

    For the first time in probably 5 years of taking Hydroxychloroquine, the manufacturer changed. Coincidentally, after about 3 or so weeks of taking it eveything feels different. I was really stable and now I am in a flare that doesn't seem to be leaving anytime soon. Am I crazy to think this change could affect me? If it matters, I am super sensative at times to meds.
     
  2. mark176

    mark176 Active Member

    It might be a different filling agent in the new manufactures tablets that you are sensitive to. Maybe there is another brand you can try.

    Kind regards
    Mark
     
  3. x_claire_x

    x_claire_x Moderator

    My chemist tried to swap me to a cheaper brand... I dug my heels in and took in an article about fillers in the meds....specifically silicone (if I remember correctly )….. anyway they totally disbelieved me...despite my medical background and I was furious. Told them I would be getting my meds elsewhere.... now they source them for me !! Took a bit of a fight though...the other ones definitely made me feel worse.

    It may be worth looking around or asking your chemist to source the ones you were on...expect a lot of eye rolling and sighing...but stick to your guns.
     

Share This Page